# SDR C1HA200194006

- Difficulty date: February 4, 2001
- Submitted: February 6, 2001
- Operation: Air carrier
- Aircraft: N294AS
- Make and model: Boeing 727290
- Aircraft serial: 22146
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

TAKEOFF WARNING HORN SOUNDED ON TAKEOFF ROLL.  ABORTED TAKEOFF AT LESS THAN 30 KTS.  ADJUSTED FLAP TAKEOFF WARNING SWITCH IAW 31-26-0, CHECKS GOOD.
